Anonymous wrote:Anonymous wrote:Not necessarily but a hill I will die on is that prescribed 800 mg of Ibuprofen (single pill) is more effective than 4 200 mg of OTC Advil.
I am a dentist, and at a continuing ed class we learned this is true. The 800mg pill is more effective than 4 200’s. No need to die on the hill. You’ve won. 😂
Anonymous wrote:Not necessarily but a hill I will die on is that prescribed 800 mg of Ibuprofen (single pill) is more effective than 4 200 mg of OTC Advil.
Anonymous wrote:I know with my sumatriptan for migraines that various generics work differently. Some are twice the size so obviously contain more filler. When I have a migraine I don't digest as well so yes, certain brands behave differently. I'm not saying the active ingredient isn't the same but the way it enters the bloodstream is not identical.
Anonymous wrote:They do what’s called bioequivalence studies to show that the genetic works the same as the brand. So no, it doesnt work better or faster.
Anonymous wrote:Anonymous wrote:They do what’s called bioequivalence studies to show that the genetic works the same as the brand. So no, it doesnt work better or faster.
Yes, on the active ingredient, not on the casing and other ingredients. That was the point of the podcast.